# SDR VNAA2017110311101

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 7,048 hours, 6,532 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW GOT A NWS INOP CAUTION MSG IN FLIGHT AND DIVERTED TO IAD. OUTSTATION MX COMPLIED WITH THE SYSTEM REST AND OPS CHECKED THE NWS SYSTEM. OPS CHECKED GOOD NO FURTHER DEFECTS NOTED.
